Alert archive / Kansas / Wind Advisories in 2007

Wind Advisory 10, NWS Topeka, KS

April 22, 200715 counties in Kansas

NWS Topeka, KS issued this wind advisory at Apr 22, 2007, 3:51 AM CDT for 15 counties in Kansas. It took effect at Apr 22, 2007, 9:20 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2007, 3:51 AM CDT (08:51 UTC)
In effect from
Apr 22, 2007, 9:20 AM CDT
Expired
Apr 22, 2007, 6:45 PM CDT
In force
9 hr
Issued by
NWS Topeka, KS

Counties Anderson County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Morris County, KS, Osage County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 24 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2364 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KTOP 220851
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
351 AM CDT SUN APR 22 2007


.AN INTENSE UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST ACROSS
CENTRAL KANSAS AND INTO SOUTHEAST NEBRASKA BY EVENING. STRONG
SOUTHERLY WINDS ABOVE THE SURFACE ACROSS EAST CENTRAL AND
NORTHEAST KANSAS WILL MIX DOWN TO THE SURFACE DURING THE AFTERNOON
HOURS...AND CAUSE SOUTHERLY SURFACE WINDS TO INCREASE TO AROUND 30
MPH WITH GUSTS UP TO 45 MPH.

KSZ026-037>040-054>056-058-059-221700-
/O.NEW.KTOP.WI.Y.0010.070422T1800Z-070423T0000Z/
JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-
COFFEY-ANDERSON-
INCLUDING THE CITIES OF...TOPEKA...LAWRENCE...EMPORIA...OTTAWA
351 AM CDT SUN APR 22 2007

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS TO 45
MPH ACROSS THE ADVISORY AREA THIS AFTERNOON. THE SOUTHERLY WINDS
SHOULD SUBSIDE BELOW 25 MPH EARLY THIS EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...OR OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGERS OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$
2 follow-up statements
000 
WWUS73 KTOP 221420
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
920 AM CDT SUN APR 22 2007

.AN INTENSE UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST ACROSS
CENTRAL KANSAS AND INTO SOUTHEAST NEBRASKA BY EVENING. STRONG
SOUTHERLY WINDS ABOVE THE SURFACE ACROSS EAST CENTRAL AND
NORTHEAST KANSAS WILL MIX DOWN TO THE SURFACE DURING THE
LATE MORNING AND AFTERNOON HOURS...AND CAUSE SOUTHERLY SURFACE
WINDS TO INCREASE TO AROUND 30 MPH WITH GUSTS UP TO 45 MPH.

KSZ022>024-035-036-230000-
/O.EXB.KTOP.WI.Y.0010.070422T1500Z-070423T0000Z/
RILEY-POTTAWATOMIE-JACKSON-DICKINSON-GEARY-
INCLUDING THE CITIES OF...MANHATTAN...ABILENE...JUNCTION CITY
920 AM CDT SUN APR 22 2007

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

SOUTHERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL BE COMMON 
ACROSS THE ADVISORY AREA TODAY. THE SOUTHERLY WINDS
SHOULD SUBSIDE BELOW 25 MPH EARLY THIS EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...OR OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGERS OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$

KSZ026-037>040-054>056-058-059-230000-
/O.EXT.KTOP.WI.Y.0010.070422T1500Z-070423T0000Z/
JEFFERSON-MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-
COFFEY-ANDERSON-
INCLUDING THE CITIES OF...TOPEKA...LAWRENCE...EMPORIA...OTTAWA
920 AM CDT SUN APR 22 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

SOUTHERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED 
ACROSS THE ADVISORY AREA FOR THE REST OF TODAY. THE SOUTHERLY WINDS
SHOULD SUBSIDE BELOW 25 MPH EARLY THIS EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...OR OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGERS OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$
000 
WWUS73 KTOP 222345
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
645 PM CDT SUN APR 22 2007

...WINDS DECREASING SO WIND ADVISORY IS CANCELED...

.LOW PRESSURE OVER THE NORTHERN PLAINS WAS GRADUALLY MOVING AWAY
FROM THE AREA SO WINDS WERE BEGINNING TO DIMINISH BELOW WIND
ADVISORY CRITERIA.

KSZ022>024-026-035>040-054>056-058-059-230045-
/O.CAN.KTOP.WI.Y.0010.000000T0000Z-070423T0000Z/
RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MANHATTAN...ABILENE...JUNCTION CITY...
TOPEKA...LAWRENCE...EMPORIA...OTTAWA
645 PM CDT SUN APR 22 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELED THE WIND
ADVISORY. 

SUSTAINED WINDS HAD DIMINISHED BELOW 30 MPH EARLY THIS EVENING AND
SHOULD CONTINUE TO DIMINISH. GUSTY WEST TO SOUTHWEST WINDS OF 15
TO 25 MPH WILL DROP EVEN FURTHER AFTER SUNSET.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Apr 21, 3:35 PM CDT, 12 hours 16 minutes earlier.

Area forecast discussion, Apr 21, 3:35 PM CDT, 12 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
335 PM CDT SAT APR 21 2007

.DISCUSSION...

WATER VAPOR IMAGERY INDICATES STRONG SHORTWAVE TROUGH OVER WESTERN
NM PUSHING NORTHEAST TOWARDS THE CENTRAL PLAINS AT FORECAST TIME.
SURFACE OBS INDICATE BEST LOW LEVEL MOISTURE OVER WESTERN HIGH
PLAINS EAST INTO CENTRAL NE AND KS.  LOW LEVEL STRATA CU DECK WAS
OVER MUCH OF THE WESTERN HIGH PLAINS WHILE AREAS EAST HAVE REMAINED
SUNNY.  STATIONARY BOUNDARY IS EVIDENT ACROSS SD AND WESTERN NE AND
GOOD LEE SIDE TROUGHING IS SET UP OVER THE HIGH PLAINS.  SPC HAD
TORNADO WATCH BOXES OUT FROM NORTHEASTERN SD BACK SOUTHWEST THROUGH
SOUTHWESTERN NE.

TONIGHT AND TOMORROW...SUNNY SKIES HAVE ALLOWED TEMPERATURES TO
CLIMB INTO THE UPPER 70S TO LOWER 80S THIS AFTERNOON WHILE DEW
POINTS MIXED OUT INTO THE LOWER 50S ACROSS THE FORECAST AREA.
TONIGHT WOULD EXPECT SKIES TO REMAIN MOSTLY CLEAR UNTIL CIRRUS FROM
CONVECTION OVER THE HIGH PLAINS BEGINS TO MOVE OVER THE CWA. LATEST
SURFACE ANALYSIS...PROFILERS AND SURFACE OBS SUGGEST THAT WINDS
AROUND 30 MPH ARE LIKELY FOR THE NEXT FEW HOURS ACROSS THE WESTERN
CWA AND WILL LET THE WIND ADVISORY EXPIRE AT 7 PM.

AS THE SHORTWAVE PULLS NORTHEAST INTO THE PLAINS EXPECT INITIAL
CONVECTION TO REMAIN NEAR DRYLINE/LEE TROUGH OVER THE HIGH PLAINS
AND NORTH ALONG THE STATIONARY FRONTAL BOUNDARY THROUGH THE NORTHERN
PLAINS.  AS THE SHORTWAVE CONTINUES NORTHEAST...LARGE SCALE AND
ASCENT SHOULD PUSH THE DRYLINE EAST.  SOME DISCRETE THUNDERSTORM
ACTIVITY IS POSSIBLE ACROSS CENTRAL KS INITIALLY AHEAD OF THE
FRONTAL BOUNDARY OVERNIGHT...BUT THE EASTWARD EXTENT SHOULD REMAIN
LIMITED AS MID LEVEL DRY AIR GETS WRAPPED INTO THE SHORTWAVE ACROSS
EASTERN KS.  12Z SOUNDING INDICATES A GOOD 150-200 J/KG OF
CONVECTIVE INHIBITION OVER MUCH OF EASTERN KS...SO THUNDERSTORM
ACTIVITY IS NOT EXPECTED TO AFFECT THE CWA BEFORE MIDNIGHT AT THIS
TIME.  AS THE SHORTWAVE APPROACHES CENTRAL KS ANY ONGOING CONVECTION
MAY MOVE INTO NORTH CENTRAL KS...MOST LIKELY IN THE FORM OF A LINEAR
MCS DUE TO THE RELATIVE STRENGTH OF THE NOCTURNAL INVERSION...BUT
SUPPORTED BY THE LOW LEVEL JET WHICH IS MAXIMIZED ABOVE THIS
INVERSION.  THIS CONVECTION IS EXPECTED TO DISSIPATE IN THE 12-15Z
TIMEFRAME AS THE MCS MOVES AHEAD OF THE BEST LOW LEVEL MOISTURE
POOL.

THE DRY SLOT WRAPPED UP IN THIS SHORTWAVE IS EXPECTED TO MOVE FROM
WEST TO EAST THROUGH THE FORECAST AREA DURING THE 15-18Z
TIMEFRAME...PROVIDING A BAND OF CLEARING AHEAD OF THE MAIN TROUGH
AXIS.  THIS CLEARING WOULD ALLOW FOR SOME DIABATIC HEATING AHEAD OF
THE DRYLINE/PACIFIC FRONT MOVING WITH THE SHORTWAVE TROUGH.  LATEST
NAM HAS 1000 J/KG OF SBCAPE ALONG THIS CORRIDOR AND FORECAST NAM
AND GFS SOUNDINGS ACROSS EASTERN KS ARE CONSISTENT IN ERODING THE
MID LEVEL CAPPING INVERSION AS THE COLDER AIR ASSOCIATED WITH THE
SHORTWAVE MOVES INTO THE CWA.  WITH STEEPENING MID LEVEL LAPSE RATES
DUE TO COOLING ALOFT...AND THE POTENTIAL FOR A CORRIDOR OF SURFACE
DIABATIC HEATING FELT CONFIDENT ENOUGH TO RAISE POPS INTO THE 50 TO
60 PERCENT CHANCE RANGE ACROSS MUCH OF NORTHEASTERN KS.  WOULD
EXPECT THE BEST CHANCE FOR THUNDERSTORMS TO REMAIN ALONG AND NORTH
OF INTERSTATE 70 BASED ON LATEST MODEL RUNS...BUT THE MESOSCALE
ENVIRONMENT COULD CHANGE THIS PLACEMENT BY TOMORROW MORNING.

FOR ANY SURFACE BASED THUNDERSTORMS THAT DEVELOP ALONG THE FRONTAL
BOUNDARY 15-00Z TOMORROW...THERE IS A DECENT CHANCE THAT THE STORMS
WILL BE SEVERE WITH 40-50 KTS OF 0-6 KM SHEAR IN PLACE.  SOUTHERLY
FLOW AHEAD OF THE FRONTAL BOUNDARY AND THEN NEARLY WESTERLY FLOW
THROUGH THE TROUGH AXIS AT H500 WILL PROVIDE DECENT DIRECTIONAL
SHEAR FOR ROTATING UPDRAFTS.  WOULD EXPECT HAIL AND DAMAGING WINDS
TO PRESENT THE MAIN THREAT FROM ANY SEVERE THUNDERSTORMS...WITH
TORNADOES POSSIBLE...BUT VERY DEPENDENT UPON LCL HEIGHTS.  LCL
HEIGHTS AND 0-1 KM SHEAR ARE NOT THE MOST SUPPORTIVE FOR TORNADOES
TOMORROW...BUT ANY SUPERCELL THAT MANAGES TO DEVELOP COULD PROVIDE
SOME LOCALLY FAVORABLE CONDITIONS...SO COULD NOT RULE OUT ANY
TORNADO THREAT AT THIS TIME.  CONFIDENCE IN SEVERE WEATHER IS
DEPENDENT UPON THE DRY SLOT CLEARING ADVERTISED IN THE NAM.  SURFACE
BASED PARCELS WOULD BE HARDER TO COME BY...AND LESS ORGANIZED
CONVECTION WOULD DEVELOP OVER THE FORECAST AREA...IF THIS CLEARING
DOES NOT OCCUR.  THE ACTUAL SEVERE THREAT WILL BE EASIER TO EVALUATE
ONCE THE SYSTEM MOVES INTO THE CENTRAL PLAINS...AND THE EFFECT OF
THE DRY SLOT...AND ANY REMNANT MESOSCALE FEATURES (WELL DEFINED
OUTFLOW BOUNDARIES...MCVS...ECT...) CAN BE EVALUATED.  KEPT HIGHS IN
THE MID 70S OVER THE EASTERN CWA WITH SOME CLEARING AND DIABATIC
HEATING EXPECTED.  IF DRY SLOT IS NOT AS AGGRESSIVE IN CLEARING OUT
CLOUDS...TEMPERATURES MAY ONLY CLIMB INTO THE UPPER 60S TO LOWER 70S
ACROSS THE FORECAST AREA.

LOW LEVEL MOISTURE AXIS WILL BE TO THE EAST OF THE CWA WITH DRIER
AIR WORKING ITS WAY INTO THE CWA SUNDAY EVENING. UPPER SUPPORT AND
FORCING WILL BE TO THE EAST. FRONT/DRY LINE WILL BE IN THE EASTERN
COUNTIES NEAR 00Z WITH BETTER LIFT IN MISSOURI AFTER 00Z...THUS WILL
KEEP DRY FORECAST GOING FOR NOW.

MODELS HAVE COME AROUND WITH THE NEXT UPPER TROUGH TO MOVE THROUGH
THE PLAINS DURING THE EARLY TO MID WEEK TIME PERIOD. ISENTROPIC LIFT
AHEAD OF THE UPPER TROUGH MONDAY NIGHT INTO TUESDAY MORNING AND
ELEVATED INSTABILITY COULD SEE SOME ELEVATED THUNDERSTORMS LATE
MONDAY NIGHT INTO TUESDAY MORNING. INCREASING SHEAR AND INSTABILITY
ACROSS EASTERN KANSAS ON TUESDAY AND INCREASING MID AND UPPER LEVEL
WINDS WITH APPROACH OF UPPER LEVEL JET. THUS POTENTIAL EXISTS FOR
SEVERE STORMS TUESDAY AFTERNOON AND EVENING. ALSO WITH PLENTY OF
MOISTURE BEING ADVECTED NORTH AND DIVERGENT UPPER FLOW COULD SEE
SOME LOCALLY HEAVY RAINFALL.

UPPER LOW MOVES SLOWLY EAST INTO EASTERN KANSAS ON WEDNESDAY WITH
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS UNDER THE UPPER LOW.
THE UPPER SYSTEM MOVES EAST OF THE CWA THURSDAY MORNING.

THE NEXT IN THE SERIES OF UPPER LOWS TO AFFECT THE PLAINS APPROACHES
LATE IN THE WEEK IN THE FRIDAY AND SATURDAY TIME PERIOD. AS HAS BEEN
THE CASE MODELS HAVE DIFFERED WITH THE TIMING OF THE SYSTEMS MOVING
INTO THE PLAINS. THE OPERATIONAL ECMWF IS SLOWER THAN ITS ENSEMBLE
FORECAST AND THE GFS ENSEMBLE MEAN. HAVE GONE WITH A COMPROMISE
BETWEEN THE GFS ENSEMBLE MEAN AND THE SLOWER ECMWF AND HAVE DELAYED
PRECIPITATION UNTIL DAY 7 ON SATURDAY. WITH TIMING OF THIS SYSTEM
QUESTIONABLE WILL JUST GO WITH A LOW CONFIDENCE POP FOR NOW AND
THIS MAY BE ADJUSTED WITH LATER RUNS OF THE MEDIUM RANGE MODELS.
OVERALL ITS SHAPING UP TO BE A POTENTIALLY WET WEEK AND WEEKEND.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY REMAINS IN EFFECT
THROUGH 700 PM CDT FOR REPUBLIC...WASHINGTON...CLOUD...CLAY AND
OTTAWA COUNTIES.

&&

DC/53
Hazardous weather outlook, Apr 21, 10:19 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1019 PM CDT SAT APR 21 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-230330-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1019 PM CDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

A STRONG UPPER LEVEL STORM SYSTEM WILL APPROACH THE OUTLOOK AREA
OVERNIGHT. THUNDERSTORMS OVER WESTERN KANSAS LATE SATURDAY MAY
MOVE INTO PARTS OF NORTHCENTRAL KANSAS BEFORE DAWN. ANY STORMS
THAT MOVE INTO THE AREA ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS EASTERN KANSAS ON
SUNDAY AND BRING A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE
AREA. SOME OF THE THUNDERSTORMS COULD BE SEVERE ACROSS PORTIONS OF
NORTHEAST AND EAST CENTRAL KANSAS LATE SUNDAY MORNING OR SUNDAY AFTERNOON.
THE PRIMARY HAZARDS WITH ANY OF THESE SEVERE THUNDERSTORMS WOULD
BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO
CANNOT BE RULED OUT. BRIEF HEAVY RAINFALL IS ALSO POSSIBLE WITH
THESE STORMS.

ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE AREA LATE
MONDAY. THIS SYSTEM WILL BRING THE THREAT OF THUNDERSTORMS ACROSS
THE ENTIRE OUTLOOK AREA MONDAY NIGHT THROUGH THURSDAY. IT WILL ALSO
INCREASE THE THREAT FOR SEVERE THUNDERSTORMS TO THE AREA...MAINLY
MONDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT.

Nearby

Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.